# SDR AALA202302213791

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 34,153 hours, 13,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWING FLASHING CAUTION LIGHT. MAINTENANCE FOUND 4R DOOR ASSIST BOTTLE LOW AND SERVICED IT PER AMM 52-10-00.
